Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Has anyone else had experience with taking Valium, Xanax, or other Benzodiazepine drugs and either causing acne or clearing it up. Or going off any of these medications which resulted in acne. I stopped Valium about the same time I developed acne and I'm wondering if it is related.

Share this post


Link to post
Share on other sites

pre-pharmacy student here. as far as i know, both xanax and valium themselves do not cause breakouts. i suppose if you were allergic to benzodiazepines, one of the symptoms could be a breakout, but because it was from discontinuing valium, i don't think it was an allergic reaction. i could be wrong though. if you are worried, i'd just talk to your doctor.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×